Help...T-Spine/Chest problem following Intercostal Injections:confused:
In 1972 as a very young teenager I was kicked by a horse in my chest. I broke two ribs and sent one through my R lung, rib through my liver and knocked my diaphram up several inches which tore my rotator cuffs bilaterally. Surgery to remove part of my R lung and clean adhesions off of Phrenic Nerve. Surgeries to shoulders. Over the past 5 years I have had to sleep sitting up because of severe rib pain.In January of 2009 I was to receive Intercostal injection at T-7 and T-8 ( I did not know the orders at the time). What I received was Intercostal Injections at T-3,T-4,T-5,T-6,T-7 both sides. Two days following injections I started to have what felt like severe heart attacks, which I still experience when T Spine is aggrivated . Over the last week I have two episodes of pins and needle feeling in my right arm down to my fingers. I were a Tens unit all day to help with the constant T Spine pain and it is suppose to help retune my Sympathetic Nervous System. I feel like I am just getting worse. I went in for svere rib pain, and came out with far more pain then I could possibly imagine. Physical Therapy is very limited due to my heightened response in the T Spine area. My skin turns bright red with just a touch. My back gets taped down both sides of the spine each time. The first MRI was negative, and I have not returned for another one at this time. The most that has been done for any cardiac problems is an EKG, but it was not during the time of what I call " A Hard Hit To The Chest". I can feel the pain start in my back,it gets worse and worse, then suddenly shoots directly from my back in the chest, by the time it subsides some 10-15 min later I am dripping in sweat from the pain.
In the past year I have been diagnosed with Gastroparesis, tinitus, abnormal hearing loss, TMJ.
I am now being sent to another Anesthesiologist for a consulation. I am normally a very active person riding horses and Pilates.
I have had this for 15 months now.
The pressure get's so bad in my t-spine, especialy right after a hit to the chest as well as BP and Heart rate elevates.
I am asking for any help/answers that I can get. Nobody has told me what went wrong with the injections.
Thank You for your time :)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?